Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 2 12 LastLast
Results 1 to 10 of 14

Thread: On TRT, is my Estradiol too high?

  1. #1

    Default On TRT, is my Estradiol too high?

    Got my first bloodwork after on six months of TRT. Iím 55 years old, 5í8Ē, 220 lbs, and donít work out. My Estradiol number is at 123.3 and my Testosterone level is at 1237 with Free T at 22.2. I donít take the Anastrozole because i think it made me feel real tired.

    My question is: Is that Estradiol number bad? What are the risks of staying around there? Should I take the anastrozole?

    Also, my DHEA level looks low? Is there a problem with that?

    BTW, I take 100mg Test Cyp every 3.5 days.






    Sent from my iPhone using Tapatalk

  2. #2

    Default

    Is this doctor prescribed TRT? You look to be a good responder to test.

  3. #3

    Default

    Yeah. I never heard of the stuff until I went to this guy earlier this year. If I take the anastrozole, would my T numbers go down also? I feel pretty good right where they are now. But I do feel a bit bloated.


    Sent from my iPhone using Tapatalk

  4. #4

    Default

    An AI should not drop your test numbers, no. Use only what you need though, as there are some long term side effects of AIs.

  5. #5

    Default

    Does anastrozole cause a loss of libido? Since I started taking it Monday I donít seem to want to tear up every ass that passes me in the street anymore. My lady is happy, she got a break this week. I got used to wanting to pound every fat ass I see. This sucks. Iím probably going to stop taking it.


    Sent from my iPhone using Tapatalk

  6. #6

    Default

    If you crash your e2, it could effect your libido.

  7. #7

    Default

    I just started totake 1 mg tablet anastrozole, once per week, after I have been Taking 100mg Test Cyp every 3.5 days.

    I definitely feel decreased libido as compared to a week ago. No more morning ax handle in my drawers.

    Is there another aromatase inhibitor that doesnít decrease libido?




    Sent from my iPhone using Tapatalk

  8. #8

    Default

    It would be the e2 level causing an issue, not the AI if it were the case. Your blood work looks like your e2 is way too high though. Kind of surprising for only 100mg test per week honestly. I would try to get the e2 in range first.
    Last edited by P0N; 07-27-2019 at 08:42 PM.

  9. #9

    Default

    I thought it was the E2 level getting lowered by the anastrozole. I think the high test plus high E2 was giving me the huge libido boost. Itís been almost a week since I took the pill and since it is wearing down, I feel like tearing up ass again. My lady is getting pissed again.


    Sent from my iPhone using Tapatalk

  10. #10

    Default

    Glad to hear it

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •